# SDR IPXA11165175

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9222571600060Y
- Condition: Burned
- Location: Landing Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CROSSING 18,000 TURNED LANDING LIGHT OFF BUT ECAM SHOWS LIGHT EXTENDED. LANDING LIGHT SUPPLY AND CTL BREAKERS POPPED AND WILL NOT RESET.  FOUND WIRES JUST OTBD OF 1937VC THRU FUSELAGE FEED THRU BURNED & BROKEN.  RETERMINATED ALL WIRES AT CONNECTOR 1937VC IAW ESPM 20- 44-10.  CONTINUITY CHECK GOOD.
